# SDR ASOA2014101511422

- Difficulty date: September 17, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 29,608 hours, 20,636 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, LT BULKHEAD WEB IS CORRODED.  DAMAGE EXCEEDS ALLOWABLE LIMITS IAW SRM 53-00-00-101-001-A01.  REPAIRED IAW REO 670-53-11-594-01.  RECEIVED AND COMPLIED WITH EC/TC REO 670-53-11-594 AND GREO 670-53-11-594 REV.  MAJOR REPAIR.
